# SDR DALA2020031201801

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 1523227) CORROSION ON STRINGER PREVIOUS REPAIR BTW STA 1500 TO STA 1520 LBL 2.90 (BILGE AREA) AT BULK CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2. REPLACED PER. B757-300 SRM 53-00-53-2R REPAIR 1 PAR.4. AND 51-40-02 PAR. 7.
